The minimal entropy problem for 3-manifolds with zero simplicial volume
Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), 17 p.
@incollection{AST_2003__286__63_0,
     author = {Anderson, James W. and Paternain, Gabriel P.},
     title = {The minimal entropy problem for 3-manifolds with zero simplicial volume},
     booktitle = {Geometric methods in dynamics (I) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {286},
     year = {2003},
     zbl = {1056.53054},
     mrnumber = {2052297},
     language = {en},
     url = {http://www.numdam.org/item/AST_2003__286__63_0/}
}
TY  - CHAP
AU  - Anderson, James W.
AU  - Paternain, Gabriel P.
TI  - The minimal entropy problem for 3-manifolds with zero simplicial volume
BT  - Geometric methods in dynamics (I) : Volume in honor of Jacob Palis
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 286
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2003__286__63_0/
UR  - https://zbmath.org/?q=an%3A1056.53054
UR  - https://www.ams.org/mathscinet-getitem?mr=2052297
LA  - en
ID  - AST_2003__286__63_0
ER  - 
Anderson, James W.; Paternain, Gabriel P. The minimal entropy problem for 3-manifolds with zero simplicial volume, dans Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), 17 p. http://www.numdam.org/item/AST_2003__286__63_0/

[1] G. Besson, G. Courtois, S. Gallot, 'Entropies et rigidités des espaces localement symétriques de courbure strictement négative'. Geom. Funct. Anal. 5 (1995) 731-799. | Article | EuDML 58209 | MR 1354289 | Zbl 0851.53032

[2] F. Bonahon, 'Geometric structures on 3-manifolds', Handbook of Geometric Topology, edited by R. Daverman and R. Sher, North-Holland, Amsterdam, 2002, 93-164. | MR 1886669 | Zbl 0997.57032

[3] J. Cheeger, M. Gromov, 'Collapsing Riemannian manifolds while keeping the curvature bounded. I', J. Diff. Geometry 23 (1986) 309-346. | Article | MR 852159 | Zbl 0606.53028

[4] C. Connell and B. Farb. 'Minimal entropy rigidity for lattices in products of rank one symmetric spaces', to appear in Comm. Anal. Geom. | MR 2032507 | Zbl 1088.58006

[5] E. I. Dinaburg, 'On the relations among various entropy characteristics of dynamical systems', Math. USSR Izv. 5 (1971) 337 378. | Article | Zbl 0248.58007

[6] B. Evans, L. Moser, 'Solvable fundamental groups of compact 3-manifolds', Trans. Amer. Math. Soc. 168 (1972), 189-210. | MR 301742 | Zbl 0241.57002

[7] M. Gromov. 'Volume and bounded cohomology', Publ. Math. I.H.E.S. 56 (1982) 5-99. | EuDML 103988 | Numdam | MR 686042 | Zbl 0516.53046

[8] J. Hempel. 3-manifolds, Annals of Mathematics Studies 86, Princeton University Press, 1976. | MR 415619 | Zbl 0345.57001

[9] W. Jaco and P. B. Shalen, Seifert fibered spaces in 3-manifolds, Memoirs of the AMS 220, American Mathematical Society, Providence, 1979. | MR 539411 | Zbl 0415.57005

[10] K. Johannson, 'Homotopy equivalences of 3-manifolds with boundary', Lecture Notes in Mathematics 761, Springer-Verlag, 1979. | MR 551744 | Zbl 0412.57007

[11] A. Katok, 'Entropy and closed geodesics', Ergod. Th. and Dynam. Syst. 2 (1982) 339-369. | Article | MR 721728 | Zbl 0525.58027

[12] H. Kneser, 'Geschlossene Flächen in dreidimensionale Mannigflatigkeiten', Jahresber. Deutsch. Mat. Verein 38 (1929) 248-260. | EuDML 145838 | JFM 55.0311.03

[13] A. Manning, 'Topological entropy for geodesic flows', Ann. Math. 110 (1979), 567-573. | Article | MR 554385 | Zbl 0426.58016

[14] R. Mañé, 'On the topological entropy of geodesic flows', J. Differential Geom. 45 (1997) 74-93. | Article | MR 1443332 | Zbl 0896.58052

[15] J. Milnor, 'A note on curvature and fundamental group', J. Diff. Geometry 2 (1968) 1-7. | Article | MR 232311 | Zbl 0162.25401

[16] J. Milnor, 'A unique factorisation theorem for 3-manifolds', Amer. J. Math. 84 (1962) 1-7. | Article | MR 142125 | Zbl 0108.36501

[17] J. Morgan, 'On Thurston's uniformization theorem for 3-dimensional manifolds', in The Smith conjecture, ed. by H. Bass and J. Morgan, Academic Press, 1984, 37-126. | MR 758460 | Zbl 0599.57002

[18] G. Mostow, 'Strong rigidity of locally symmetric spaces'. Annals of Mathematics Studies 78, Princeton University Press, 1973. | MR 385004 | Zbl 0265.53039

[19] J.-P. Otal, 'Thurston's hyperbolization of Haken manifolds', in Surveys in differential geometry III, ed. by C.-C. Hsiung and S.-T. Yau, International Press, Boston, 1998, 77-194. | MR 1677888 | Zbl 0997.57001

[20] G. P. Paternain, Geodesic Flows, Progress in Mathematics 180, Birkhäuser, 1999. | MR 1712465 | Zbl 0930.53001

[21] G. P. Paternain, J. Petean, Minimal entropy and collapsing with curvature bounded from below, Invent. Math. 151 (2003) 415-450. | Article | MR 1953264 | Zbl 1049.53029

[22] J. F. Plante, W. P. Thurston, 'Anosov flows and the fundamental group'. Topology 11 (1972) 147-150. | Article | MR 295389 | Zbl 0246.58014

[23] X. Rong, 'The limiting eta invariants of collapsed three-manifolds', J. Diff. Geometry 37 (1993) 535-568. | Article | MR 1217160 | Zbl 0811.53044

[24] D. Ruelle, 'An inequality for the entropy of differentiable maps', Bol. Soc. Brasil. Mat., 9 (1978) 83-87. | Article | MR 516310 | Zbl 0432.58013

[25] G. P. Scott, 'A new proof of the annulus and torus theorems'. Amer. J. Math. 102 (1980) 241-277. | Article | MR 564473 | Zbl 0439.57004

[26] G. P. Scott, 'The geometries of 3-manifolds', Bull. Lond. Math. Soc. 15 (1983) 401-487. | Article | MR 705527 | Zbl 0561.57001

[27] G. P. Scott, Math. Review 96f:57011, 1996.

[28] T. Soma, 'The Gromov invariant for links'. Invent. Math. 64 (1981) 445-454. | Article | EuDML 142831 | MR 632984 | Zbl 0478.57006

[29] W. P. Thurston, 'The geometry and topology of three-manifolds', electronic version 1.0- October 1997.

[30] W. P. Thurston, 'Three dimensional manifolds, Kleinian groups, and hyperbolic geometry', Bull. Amer. Math. Soc. 6 (1982), 357-381. | Article | MR 648524 | Zbl 0496.57005